Last reply 1 week ago
Tysabri

Hi was just wondering what people’s thoughts were about tysabri? I’m on my forth infusion and can honestly say I feel horrendous!!! Having relapses left right and centre to :-/

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

wjgregg
1 week ago

Dear @faith_grocott,

I’m really sad to hear that. I have just had my 14th infusion. I have not had a relapse since I began taking it (for rapidly advancing R.R.M.S.). I do suffer from fatigue quite badly, but I can live with that, given the alternative.

I hope things begin to improve for you soon.

Good luck, and best wishes.

Jon


stumbler
1 week ago

Hi @faith_grocott and welcome.

From your post, I read two concerns.

Primarily, you suggest a very frequent series of relapses, although I’m not sure if this is just since you’ve been on the Tysabri. It’s important to understand what is, and isn’t, a relapse. There’s a detailed explanation here :-

https://www.mstrust.org.uk/about-ms/ms-symptoms/managing-relapses

Bear in mind that MS symptoms can be emphasised by an increase in body temperature, e.g. at certain times in your cycle.

Secondly, not all Disease Modifying Therapies (DMTs) work for everybody. What works for one, won’t work for another. In that way we’re all unique.

If the Tysabri is really affecting your quality of life, then contact your medical team to consider another DMT. There are quite a few options now.


faith_grocott
1 week ago

Thank you you both so much. It’s making me feel quite down about it and being in a world of relapses for 4 months with no let up. @stumbler I started with this new relapse before I started on the drug. Thank you both again so much

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.